Police: 11-year-old girl revived with Narcan after overdose

Narcan used to offset side effects of heroin overdose. (WDTN Photo/Paul Rodzinka)
Narcan used to offset side effects of heroin overdose. (WDTN Photo/Paul Rodzinka)

PITTSBURGH (AP) — Police say an 11-year-old girl had to be revived with the antidote Narcan after a drug overdose in her Pittsburgh home.

Officers were called to the home Wednesday for a suspected overdose. A paramedic who responded tells the Post-Gazette the girl was using heroin.

Police say the child is in critical condition Thursday at Children’s Hospital of Pittsburgh of UPMC.

They did not immediately provide other details.

WDTN.com provides commenting to allow for constructive discussion on the stories we cover. In order to comment here, you acknowledge you have read and agreed to our Terms of Service. Commenters who violate these terms, including use of vulgar language or racial slurs, will be banned. Please be respectful of the opinions of others and keep the conversation on topic and civil. If you see an inappropriate comment, please flag it for our moderators to review.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s